一类中立型泛函微分方程的弱指数渐近稳定性  

Weak Exponential Asymptotic Stability of a Class of Functional Differential Equations of Neutral Type

在线阅读下载全文

作  者:沈根成[1] 

机构地区:[1]中国纺织大学基础科学部,上海200051

出  处:《中国纺织大学学报》1998年第5期49-53,共5页Journal of China Textile University

摘  要:推广了温立志提出的弱指数渐近稳定概念,将之应用于中立型泛函微分方程,得出了一些关于弱指数渐近稳定和指数渐近稳定的判别定理.包含了温立志的结果.The conception of weak exponential asymptotic stability which was first put forward by Wen Lizhi is generalize and is applied to functional differential equations of neutral type. Some sufficient criteria on weak exponential asymptotic stability and exponential asymptotic stability are obtained. Wen Lizhi' s results are contained.

关 键 词:中立型 泛函微分方程 一致 渐近稳定性 弱指数 

分 类 号:O175.21[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象